# SDR MALA050407

- Difficulty date: May 7, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- Aircraft time: 12,646 hours, 12,141 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Lightning Strike
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR LIGHTNING STRIKE DAMAGE ON RT HORIZ STAB IAW EOA55023.
